MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Helvetica paediatrica acta · 1981

A hemodynamic complication of verapamil therapy in a neonate.

Abinader E, Borochowitz Z, Berger A

Клинический случайСтатьяПеревод в очереди

Аннотация

The effectiveness and lack of undesirable side-effects has made Verapamil the drug of choice in the treatment of paroxysmal supraventricular tachycardia in infants without underlying heart disease. The case described demonstrates the occasional severe negative inotropic effect of the drug, independent of its influence on heart rate and conduction. Severe heart failure and shock ensued after a therapeutic dose of i.v. Verapamil in a newborn suffering from atrial flutter with no associated heart disease. Although the arrhythmia was promptly converted to sinus rhythm, the baby required two hours of cardiopulmonary resuscitation and inotropic support. Follow-up during the first year of life revealed a normal healthy baby. Attention to the hemodynamic status in addition to continuous ECG monitoring is mandatory during i.v. Verapamil administration also in patients without underlying heart disease.

Для цитирования: Abinader E, Borochowitz Z, Berger A. A hemodynamic complication of verapamil therapy in a neonate.. Helvetica paediatrica acta. 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.